MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER
Model Number 39575
Medical Device Problem Codes Unraveled Material (1664); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guidewire detachment occurred.A gw/035/145 (bx/1) amplatz super stiff guidewire was selected for use.However, during the procedure, the coil on the wire came away and potential to leave bits in patient.There were no patient complications reported.
 
Additional Manufacturer Narrative
H6: device codes corrected from detachment of device or device component to unraveled material.
 
Event or Problem Description
It was reported that guidewire detachment occurred.A gw/035/145 (bx/1) amplatz super stiff guidewire was selected for use.However, during the procedure, the coil on the wire detached.There were no patient complications reported.

Brand Name
AMPLATZ SUPER STIFF
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16497622
Report Number2124215-2023-07560
Device Sequence Number6316032
Product Code DQX
UDI-Device Identifier08714729295716
UDI-Public08714729295716
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K843015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/16/2025
Device Model Number39575
Device Catalogue Number39575
Device Lot Number0030363103
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2023
Supplement Date Received by Manufacturer03/13/2023
Initial Report FDA Received Date03/07/2023
Supplement Report FDA Received Date04/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown